MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM CRSE DMND MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM CRSE DMND MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8470107040DC
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur and the attachment were contacted and a spark was observed.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Corrected data: h3: it was initially reported that the bur was discarded, it was subsequently reported that the bur was discarded after it was evaluated.Additional narrative: h6: investigation results indicate that damaged bearing with the associated attachment (5407120970c sn unknown) contributed to this event.The quality investigation is complete.
 
Event or Problem Description

Brand Name
4.0MM CRSE DMND MTCH HD, 16CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16492080
Report Number3015967359-2023-00517
Device Sequence Number20467137
Product Code HBE
UDI-Device Identifier07613327097283
UDI-Public07613327097283
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8470107040DC
Device Catalogue Number8470107040DC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120970C SN UNKNOWN
Patient SexUnknown